# SDR UPS99830028

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 722.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WING L/E SKIN AT XFS 722.5 IS CRACKED BETWEEN 2 FASTENER HOLES.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 57-2-1 FIG 2H.
